# SDR SWIA201024367

- Difficulty date: May 30, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 20,777 hours, 17,904 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 PRESSURE BULKHEAD CRACKED AT CAP ANGLE RADIUS.  (C CHECK)  REPAIRED PER REO.
